Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 306, NWS Kansas City, MO

August 7, 2011Henry County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 7, 2011, 5:14 PM CDT for Henry County, Missouri. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 5:14 PM CDT (22:14 UTC)
Expired
Aug 7, 2011, 5:30 PM CDT
In force
16 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:14 PM CDTHAIL 1.251 Sw Tightwad, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 12:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1116 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KEAX 072214
SVREAX
MOC083-072230-
/O.NEW.KEAX.SV.W.0306.110807T2214Z-110807T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
  11 MILES EAST OF DEEPWATER...OR 11 MILES WEST OF WARSAW...AND      
  MOVING EAST SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN HENRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3825 9365 3836 9367 3840 9352 3821 9353
      3822 9356 3821 9356
TIME...MOT...LOC 2213Z 288DEG 36KT 3829 9356
WIND...HAIL 60MPH 1.50IN

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:08 PM CDT, 6 minutes earlier.

Area forecast discussion, Aug 7, 5:08 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 PM CDT SUN AUG 7 2011

.DISCUSSION...

PERIODIC MCS EPISODES ARE EXPECTED TO AFFECT THE CWA THROUGH
TOMORROW BEFORE SEEING A BREAK ON TUESDAY. WEVE ALSO BROKEN THE BACK
OF THE MOST RECENT HEAT WAVE...SO AT LEAST SOMETHING GOOD TO LOOK
FORWARD TO.

SMALL BUT POWERFUL MCS PLOWING INTO THE FAR SOUTHEASTERN CWA BEING
MAINTAINED BY AN MCV SHOULD EXIT THE EASTERN CWA BY 23Z. LARGE
OUTFLOW BOUNDARY HAS JUST ABOUT PUSHED THROUGH ALL COUNTIES WITH
LARGE COLD POOL BRINGING MUCH NEEDED RELIEF FROM THE HEAT. 3 HOURLY
SURFACE PRESSURE RISES WITH THE MESO-HIGH/COLD POOL HAVE ENDED WITH
PRESSURE FALLS NOW OCCURRING UPSTREAM OVER NEBRASKA AS THE
ATMOSPHERE BEGINS A QUICK RECOVERY BEFORE THE NEXT WAVE OF STORMS.

MODELS DID A POOR JOB ON HANDLING THIS FEATURE...EVEN THE SHORT
RANGE CONVECTIVE MODELS. SO PATTERN RECOGNITION...SATELLITE IMAGERY
AND MODEL CONTINUITY BEING USED. SATELLITE IMAGERY SHOWS A SERIES OF
SMALL VORTICITY MAXIMA/SCATTERED CONVECTION FROM ID INTO THE
NORTHERN AND CENTRAL HIGH PLAINS. SCATTERED CONVECTION FORMING IN
REGION OF INCREASING LARGE-SCALE LOW LEVEL MOISTURE CONVERGENCE FROM
WESTERN/CENTRAL NE INTO WESTERN SD IS INGESTING MLCAPES OF 3000J/KG.
0-6KM SHEAR OF 40KTS ACROSS ALL OF NE WILL SUPPORT STRONG UPDRAFTS.
PREVIOUS MODEL RUNS HAVE SHOWN REMARKABLE CONTINUITY AND AGREEMENT
THAT A LARGE MCS WOULD FORM THIS EVENING COMING OUT OF WESTERN
NE/SOUTHERN SD...AND TRACK SEWD AND THRU THE WESTERN CWA AFTER
MIDNIGHT. SEE NO REASON TO CHANGE THIS THINKING. BUT...WILL KEEP AN
EYE ON THE SMALL AREA OF ELEVATED CONVECTION OVER NORTH CENTRAL KS
WHICH TRAILS THE DEPARTING CENTRAL MO MCS. WITH THE AIRMASS
RECOVERING RATHER QUICKLY SCATTERED CONVECTION COULD ENTER NW MO
AROUND 00Z.

DEEP LAYER SHEAR AND INSTABILITY PARAMETERS STILL FAVOR BOWING
SEGMENTS TONIGHT SO DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT
WITH LARGE HAIL A SECONDARY THREAT. IN ADDITION...POTENTIAL FOR SOME
TRAINING CELLS TONIGHT WITH REPEAT STORMS...PLUS ANTECEDENT RAINFALL
FROM THIS AFTERNOONS MCS COULD RESULT IN SOME LOCALIZED FLOODING
CONCERNS.

DIFFICULT TO TELL HOW FAST RESIDUAL CLOUD COVER MAY LINGER THROUGH
THE REGION DURING THE DAY ON MONDAY...SO LOW CONFIDENCE ON MAX
TEMPERATURES...COULD EASILY BE A CATEGORY OR TWO TOO WARM.

SEE NO REASON TO CHANGE FROM THE THINKING IN THE PREVIOUS DISCUSSION
FROM WEDNESDAY THROUGH FRIDAY NIGHT...IDENTIFYING AND TIMING ANY
INDIVIDUAL SHORTWAVE IS NEARLY FRUITLESS AT THIS POINT. FROM A
CONCEPTUAL STANDPOINT...ANY SHORTWAVE WOULD SUPPORT CONVECTION OVER
THE HIGH TERRAIN DURING THE AFTERNOON HOURS...PROPAGATING INTO THE
PLAINS DURING THE OVERNIGHT. HAVE SPREAD CHANCE POPS OVER THE
MAJORITY OF THIS TIME FRAME GIVEN THE UNCERTAINTY...EXPECTING THAT A
COUPLE DAYS DURING THE EARLY MORNING HOURS WILL SEE ORGANIZED
CONVECTION...WHILE OTHER DAYS SEE ABSOLUTELY NOTHING.
REGARDLESS...TEMPERATURES LOOK TO BE QUITE REFRESHING FOR MID
AUGUST...ESPECIALLY CONSIDERING THE STRING OF EXCESSIVELY HOT DAYS
IN THE PAST MONTH.

MJ/21

&&

.AVIATION...

FOR THE 18Z TAF...CONVECTIVE CLUSTER TRACKING EAST INTO NORTHEAST KS
IS EXPECTED TO TURN MORE ESE THIS AFTERNOON AND MOVE THROUGH ALL 3
TERMINALS. STRONGEST PORTION OF SYSTEM WITH HEAVIEST RAINS AND
STRONGEST WINDS AND SEVERE POTENTIAL WILL PASS THROUGH KMCI/KMKC.
MAINLY VFR CEILINGS EXPECT WHEN CORE OF STORMS MOVE THROUGH SHOULD
SEE TEMPORARY MVFR CEILINGS. IF THE ATTENDANT GUST FRONT HOLDS
TOGETHER FOR ANOTHER HOUR OR SO WILL AMEND FORECAST. CONCERN IS THAT
ANOTHER OUTFLOW BOUNDARY HEADING SOUTH AHEAD OF IT MAY INTERFERE
WITH HIGHER WINDS REACHING GROUND. MODELS HAVE NOT HANDLED THIS
CONVECTION WELL. SO CANT BANK ON LATER MODEL FORECASTS AS AIRMASS
WILL BE CONTAMINATED.

STILL BELIEVE THERE WILL BE A SECOND ROUND OF STORMS THAT FORM
FURTHER UPSTREAM LATE THIS AFTERNOON THAT WILL ROLL SOUTHEAST...JUST
DONT HAVE A GREAT FEEL ON TIMING. WITH THAT IN MIND WILL STRIP AWAY
THE PREVIOUS TEMPO GROUP AFTER MIDNIGHT. THINK THERE IS LOW RISK FOR
STORMS CONTINUING PAST MID MONDAY MORNING SO WILL END RAIN CHANCES
THEN.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR MOZ040-046.
KS...NONE

&&
Hazardous weather outlook, Aug 7, 11:49 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 AM CDT SUN AUG 7 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1149 AM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A THUNDERSTORM COMPLEX MOVING INTO NORTHEAST KANSAS LATE THIS
MORNING IS EXPECTED TO TRACK EAST-SOUTHEAST THIS AFTERNOON AND AFFECT
MUCH OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. A FEW STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS
FROM ST JOSEPH SOUTHWARD TO KANSAS CITY. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY SEVERE THREATS.

HOT AND HUMID WEATHER WILL CONTINUE FOR LOCATIONS ALONG AND SOUTH OF
THE MISSOURI RIVER TODAY. HIGH TEMPERATURES WILL REACH THE MIDDLE
90S TO NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM 105 TO
110 DEGREES DURING THE AFTERNOON.

LATE THIS AFTERNOON A COMPLEX OF THUNDERSTORMS IS EXPECTED TO
DEVELOP ACROSS SOUTH DAKOTA AND NORTHERN NEBRASKA...AND POSSIBLY A
SECOND COMPLEX OVER NORTHERN KANSAS...AND MOVE INTO THE WESTERN PARTS
OF THE OUTLOOK AREA LATER THIS EVENING AND OVERNIGHT. DAMAGING
WINDS...LARGE HAIL...AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS
THUNDERSTORM COMPLEX.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL LIKELY LINGER THROUGH THE OUTLOOK AREA MONDAY
MORNING...WITH POSSIBLE REDEVELOPMENT MONDAY AFTERNOON AND
EVENING...PARTICULARLY FROM EAST CENTRAL KANSAS THROUGH CENTRAL
MISSOURI. DAMAGING WINDS AND LARGE HAIL MAY BE POSSIBLE WITH ANY OF
THESE STORMS.

OTHERWISE...PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST LATE
TUESDAY NIGHT THROUGH SATURDAY MORNING AS ORGANIZED THUNDERSTORM
COMPLEXES OCCASIONALLY IMPACT THE OUTLOOK AREA. THE MOST PREFERRED
TIME THAT LOCATIONS WOULD EXPERIENCE THUNDERSTORMS WOULD BE THE LATE
NIGHT AND EARLY MORNING HOURS...WHERE A THREAT FOR DAMAGING WINDS
COULD LOCALLY EXIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN PARTS EASTERN KANSAS AND WESTERN
MISSOURI THIS EVENING AND OVERNIGHT.

MJ

In the hours before

Local storm report, Aug 7, 4:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND GST     NELSON                  38.99N 93.03W
08/07/2011  E60 MPH          SALINE             MO   TRAINED SPOTTER

            50 TO 60 MPH WINDS. PEA SIZE HAIL. POWER OUTAGES.

&&

ACH
Local storm report, Aug 7, 4:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     WARRENSBURG             39.93N 89.06W
08/07/2011                   MACON              IL   911 CALL CENTER

            2 TO 3 INCH TREE BRANCHES DOWN. PEA SIZE HAIL.

&&

ACH
Local storm report, Aug 7, 4:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     NELSON                  38.99N 93.03W
08/07/2011                   SALINE             MO   TRAINED SPOTTER

            WIDESPREAD TREE DAMAGE. NUMEROUS TREES DOWN.

&&

ABAILEY
Local storm report, Aug 7, 4:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND GST     2 W BLACKBURN           39.10N 93.52W
08/07/2011  E65 MPH          LAFAYETTE          MO   FIRE DEPT/RESCUE

            60 TO 65 MPH WINDS. HALF A TREE DOWN. SEVERAL LARGE TREE
            BRANCHES DOWN.

&&

ACH
Local storm report, Aug 7, 4:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     SEDALIA                 38.70N 93.23W
08/07/2011  E60 MPH          PETTIS             MO   EMERGENCY MNGR

            SUSTAINED WINDS OF 45 TO 55 MPH. A FEW GUSTS AROUND 60
            MPH WERE ALSO REPORTED.

&&

CDB
Local storm report, Aug 7, 5:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     BOONVILLE               38.96N 92.75W
08/07/2011                   COOPER             MO   911 CALL CENTER

            BARN ROOF BLOWN OFF, JUST N OF I-70. ACROSS COOPER
            COUNTY, WIDESPREAD POWER OUTAGES AND WIDESPREAD LARGE
            TREE BRANCHES DOWN.

&&

ACH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:56 PM CDTSevere Thunderstorm WarningEAXAtchison49 min
Aug 6, 9:20 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway40 min
Aug 6, 9:50 PM CDTSevere Thunderstorm WarningEAXAtchison, Gentry, Nodaway, Worth40 min
Aug 6, 10:25 PM CDTSpecial Weather StatementEAXHarrison, Mercer, Worth65 min
Aug 6, 11:07 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan38 min
Aug 6, 11:31 PM CDTSpecial Weather StatementEAXPutnam, Schuyler59 min
Aug 7, 1:09 AM CDTSevere Thunderstorm WarningEAXAtchison37 min
Aug 7, 1:44 AM CDTSpecial Weather StatementEAXAtchison46 min
Aug 7, 1:51 AM CDTSpecial Weather StatementEAXNodaway39 min
Aug 7, 2:16 AM CDTSpecial Weather StatementEAXHolt44 min
Aug 7, 2:20 AM CDTSpecial Weather StatementEAXJohnson40 min
Aug 7, 2:28 AM CDTSpecial Weather StatementEAXAndrew, Gentry, Harrison, Worth47 min
Aug 7, 2:43 AM CDTSpecial Weather StatementEAXHolt17 min
Aug 7, 3:49 AM CDTSpecial Weather StatementEAXHolt41 min
Aug 7, 4:04 AM CDTSpecial Weather StatementEAXAtchison26 min
Aug 7, 4:17 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt28 min
Aug 7, 4:43 AM CDTSpecial Weather StatementEAXHolt47 min
Aug 7, 5:04 AM CDTSpecial Weather StatementEAXBuchanan41 min
Aug 7, 5:46 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton44 min
Aug 7, 1:47 PM CDTSpecial Weather StatementEAXPlatte28 min
Aug 7, 2:08 PM CDTSevere Thunderstorm WarningEAXClay, Platte22 min
Aug 7, 2:29 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte31 min
Aug 7, 2:48 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Johnson, Lafayette, Ray27 min
Aug 7, 3:14 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray31 min
Aug 7, 3:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline33 min
Aug 7, 4:13 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline32 min
Aug 7, 4:16 PM CDTSpecial Weather StatementEAXHenry44 min
Aug 7, 4:25 PM CDTSpecial Weather StatementEAXPettis50 min
Aug 7, 4:42 PM CDTSevere Thunderstorm WarningEAXCooper, Howard33 min
Aug 7, 4:45 PM CDTSevere Thunderstorm WarningEAXHenry30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.